# SDR COMA0660534

- Difficulty date: September 8, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 26,496 hours, 23,613 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 03097H1384
- Condition: Cracked
- Location: Cockpit
- Part time: 8,142 hours, 6,780 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5674 - DURING CRUISE FLIGHT, THE LEFT SIDE COCKPIT WINDOW CRACKED.  REPLACED THE LEFT COCKPIT SIDE WINDOW.
